advertisement
Question
Posted by: kes1 | 2007/04/13

Mirena - Irregular Bleeding

I had a Mirena inserted Last April and after 6 weeks of spotting, my periods stopped completely.

I have not had a period in 8 months, but 2 weeks ago I started having excruciating cramps and heavy bleeding with large blood clots. This lasted more than a week. My GP just prescribed pain medication.

I can only get an appointment with my gynae next week and this morning the bleeding and cramps started again.

Any advice please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try Ponstan in the meantime. Youn will have to see your gynaecologist to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement